# SDR 2005UALA00076

- Difficulty date: January 19, 2005
- Submitted: February 1, 2005
- Operation: Air carrier
- Aircraft: N302UA
- Make and model: Boeing 737322
- Aircraft serial: 23643
- Aircraft time: 52,261 hours, 30,806 cycles
- Engine: Ge CFM56*
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 664 PRESSURE DECK HAS 2 CRACKS AT LBL 30.  CUT-OUT WEB AND INSTALLED SPLICE REPAIR.
